Alert archive / Maine / High Wind Warnings in 2007

High Wind Warning 3, NWS Caribou, ME

March 16, 2007Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind warning at Mar 16, 2007, 3:30 PM EDT for Hancock County, Washington County, Maine. It took effect at Mar 17, 2007, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2007, 3:30 PM EDT (19:30 UTC)
In effect from
Mar 17, 2007, 2:00 PM EDT
Expired
Mar 17, 2007, 7:48 PM EDT
In force
6 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2379 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 161930
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
330 PM EDT FRI MAR 16 2007

...STRONG WINDS EXPECTED ALONG THE DOWNEAST COAST SATURDAY
AFTERNOON INTO SATURDAY EVENING...

.INTENSE LOW PRESSURE WILL MOVE FROM THE MID ATLANTIC COAST TO
SOUTHERN NEW ENGLAND TONIGHT...AND FROM THERE CONTINUE NORTH
TOWARD THE MAINE COAST ON SATURDAY.

MEZ029-030-170330-
/O.UPG.KCAR.HW.A.0002.070317T1800Z-070318T0600Z/
/O.NEW.KCAR.HW.W.0003.070317T1800Z-070318T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
330 PM EDT FRI MAR 16 2007

...HIGH WIND WARNING IN EFFECT FROM 2 PM TO 10 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 10 PM EDT SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 25 TO 40 MPH WITH GUSTS
UP TO 60 MPH SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING...
ESPECIALLY ALONG THE IMMEDIATE COAST AND OUTER ISLANDS.

PRIOR TO THIS WIND EVENT...HEAVY WET SNOW WILL DEVELOP EARLY THIS
EVENING AND THEN TO CHANGE TO SLEET AND FREEZING RAIN LATE
TONIGHT...BEFORE CHANGING TO ALL RAIN SATURDAY MORNING. THE
COMBINATION OF HEAVY WET SNOW AND ICE COVERED TREES AND POWER
LINES...COMBINED WITH WINDS OF THIS MAGNITUDE MAY LEAD TO
SCATTERED POWER OUTAGES SATURDAY INTO SATURDAY EVENING.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO
NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

MCB
5 follow-up statements
000 
WWUS71 KCAR 170135
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
935 PM EDT FRI MAR 16 2007

...STRONG WINDS EXPECTED ALONG THE DOWNEAST COAST SATURDAY
   AFTERNOON INTO SATURDAY EVENING...

.INTENSE LOW PRESSURE WILL MOVE FROM THE MID ATLANTIC COAST
TO JUST SOUTHWEST OF CAPE COD OVERNIGHT...AND CONTINUE NORTH
TOWARD THE MAINE COAST ON SATURDAY.

MEZ029-030-170945-
/O.CON.KCAR.HW.W.0003.070317T1800Z-070318T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
935 PM EDT FRI MAR 16 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM TO 10 PM EDT
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM TO 10 PM EDT
SATURDAY. 

SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 25 TO 40 MPH WITH
GUSTS UP TO 60 MPH ESPECIALLY ALONG THE IMMEDIATE COAST AND
OUTER ISLANDS SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING.

PRIOR TO THIS WIND EVENT...HEAVY WET SNOW WILL WILL CHANGE
TO SLEET AND FREEZING RAIN...BEFORE CHANGING TO ALL RAIN
SATURDAY MORNING. THE COMBINATION OF HEAVY WET SNOW AND ICE
COVERED TREES AND POWER LINES...COMBINED WITH WINDS OF THIS
MAGNITUDE MAY LEAD TO SCATTERED POWER OUTAGES SATURDAY INTO
SATURDAY EVENING.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

FITZSIMMONS
000 
WWUS71 KCAR 170815
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
415 AM EDT SAT MAR 17 2007

...STRONG WINDS EXPECTED ALONG THE DOWNEAST COAST THIS AFTERNOON 
 INTO THIS EVENING...

.LOW PRESSURE WILL MOVE NORTH FROM THE MID ATLANTIC COAST THIS
MORNING AND THEN REACH THE GULF OF MAINE LATE THIS AFTERNOON. THE
LOW WILL THEN TRACK NORTH ACROSS EAST CENTRAL MAINE LATE TODAY AND
TONIGHT.

MEZ029-030-171615-
/O.CON.KCAR.HW.W.0003.070317T1800Z-070318T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
415 AM EDT SAT MAR 17 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 10 PM EDT THIS EVENING...

SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH WITH
GUSTS UP TO 60 MPH...ESPECIALLY ALONG THE IMMEDIATE COAST AND
OUTER ISLANDS THIS AFTERNOON AND INTO EARLY THIS EVENING.

SNOW...SLEET AND FREEZING RAIN WILL CHANGE TO ALL RAIN BY LATE
MORNING. THE COMBINATION OF WET SNOW AND ICE COVERED TREES AND
POWER LINES...COMBINED WITH WINDS OF THIS MAGNITUDE MAY LEAD TO
SCATTERED POWER OUTAGES THIS AFTERNOON AND THIS EVENING.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

DUDA
000 
WWUS71 KCAR 171500
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1100 AM EDT SAT MAR 17 2007

...STRONG WINDS EXPECTED ALONG THE DOWNEAST COAST THIS AFTERNOON 
   INTO THIS EVENING...

.LOW PRESSURE WILL SLOWLY MOVE NORTH TOWARD THE PENOBSCOT BAY AND
INTO EAST CENTRAL MAINE THROUGH EARLY TONIGHT BEFORE REACHING THE
GASPE PENINSULA SUNDAY MORNING. STRONG WINDS WILL AFFECT THE REGION
IN ADVANCE OF THIS SYSTEM.

MEZ029-030-172300-
/O.CON.KCAR.HW.W.0003.070317T1800Z-070318T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1100 AM EDT SAT MAR 17 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 10 PM EDT THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 PM EDT THIS EVENING. 

SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH WITH
GUSTS UP TO 60 MPH...ESPECIALLY ALONG THE IMMEDIATE COAST AND
OUTER ISLANDS THIS AFTERNOON AND INTO EARLY THIS EVENING.

WINDS OF THIS MAGNITUDE MAY LEAD TO SCATTERED POWER OUTAGES THIS
AFTERNOON AND THIS EVENING.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

FITZSIMMONS/BLOOMER
000 
WWUS71 KCAR 171906
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
306 PM EDT SAT MAR 17 2007

...STRONG WINDS TO CONTINUE ALONG THE DOWNEAST COAST AND OUTER
   ISLANDS INTO THIS EVENING...

.LOW PRESSURE WILL SLOWLY LIFT THROUGH THE PENOBSCOT BAY AND INTO
EAST CENTRAL MAINE THROUGH EARLY TONIGHT BEFORE REACHING THE GASPE
PENINSULA SUNDAY MORNING. STRONG SOUTH TO SOUTHEAST WINDS WILL
AFFECT THE REGION INTO THIS EVENING.

MEZ029-030-180200-
/O.CON.KCAR.HW.W.0003.000000T0000Z-070318T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
306 PM EDT SAT MAR 17 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

SOUTH TO SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60
MPH CAN BE EXPECTED ESPECIALLY ALONG THE IMMEDIATE COAST AND
OUTER ISLANDS INTO EARLY THIS EVENING. WINDS OF THIS MAGNITUDE
MAY LEAD TO SCATTERED POWER OUTAGES THROUGH THIS EVENING.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

FITZSIMMONS/BLOOMER
000 
WWUS71 KCAR 172348
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
748 PM EDT SAT MAR 17 2007

MEZ029-030-180100-
/O.CAN.KCAR.HW.W.0003.000000T0000Z-070318T0200Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
748 PM EDT SAT MAR 17 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE HIGH
WIND WARNING. HIGH WINDS HAVE MOVED EAST OF THE REGION.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

VJN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Mar 16, 5:31 AM EDT, 9 hours 59 minutes earlier.

Area forecast discussion, Mar 16, 5:31 AM EDT, 9 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
531 AM EDT FRI MAR 16 2007

.SYNOPSIS...
HIGH PRESSURE NORTH OF THE STATE WILL MOVE EAST OF THE REGION
THIS AFTERNOON. STRONG LOW PRESSURE WILL TRACK UP THE EAST COAST
TONIGHT AND THEN MOVE THROUGH WESTERN MAINE ON SATURDAY. THIS LOW
WILL BRING A MIXTURE OF SNOW...SLEET...RAIN AND WINDY WEATHER TO
THE AREA FRIDAY NIGHT THROUGH SATURDAY NIGHT.

&&

.NEAR TERM /TODAY THROUGH TONIGHT/...
RUNNING QUITE LATE THIS MORNING W/MUCH TO ASSESS.

UPGRADED WINTER STORM WATCHES TO WARNINGS EVERYWHERE PER COORD
W/GYX. AFTER FURTHER DISCUSSION W/HPC & GYX...THE GFS WAS USED ESP
IN REGARDS TO TEMPERATURE FIELDS/QPF & SNOWFALL GRIDS. GFS HAS
BEEN MOST CONSISTENT W/BRINGING LOW PRES FROM THE MID ALTC REGION
TO THE SOUTHERN NEW ENGLAND COAST TONIGHT. 12Z ECMWF WAS THE
FURTHEST E BRINGING THE LOW THROUGH ERN MAINE. THE REST OF THE GANG
(UKMET/NAM & LATEST GEM FURTHER) FURTHER W. AS POINTED OUT BY
HPC...COLD ARCTIC HIGH PRES TO THE NORTH COULD IMPEDE PROGRESS
FURTHER W DESPITE NEG TILTED UPPER TROF.

SNOW WILL ARRIVE OVER DOWNEAST AND COASTAL AREAS LATER THIS
AFTERNOON AND THEN SPREAD INTO CNTL AND NORTHERN MAINE TONIGHT.
THE SNOW WILL BE HEAVY W/SNOWFALL RATES OF 2/HR EXPECTED. WOULD
NOT BE SURPRISED TO SEE 3/HR IN ENHANCED TERRAIN GIVEN STG
DYNAMICS W/THIS SYSTEM. SNOW WILL PILE UP QUICKLY TONIGHT AND WITH
NE WINDS PICKING UP TONIGHT WILL LEAD TO DIFFICULT CLEAN-UP.
DEFORMATION BANDING AND LLVL CONVERGENCE WILL LEAD TO ENHANCED
SNOWFALL. LOOKING FOR UP TO 20+ BACK TO THE W AND NW W/10-18
INCHES FROM NERN MAINE DOWN INTO CNTL AREAS. DOWNEAST AND THE COAST
WILL SEE THE LEAST AMOUNTS DUE TO THE CHANGE OVER. SNOW WILL
CHANGE OVER TO SLEET AND THEN FREEZING RAIN OVER DOWNEAST AREAS
AND THE COAST BY EARLY SATURDAY MORNING (NEAR 09Z). COULD SEE .25
TO .50 OF ICE ALONG THE COAST AND PARTS OF INTERIOR DOWNEAST
AREAS. STG WARM LAYER AT 850-700MB ARRIVING ON STG 60-65 JET.
A HIGH IMPACT EVENT TO SAY THE LEAST FOR THE CWA.

PREV TEMPERATURE GRIDS DOING WELL AND ONLY MADE MODEST
ADJUSTMENTS. WIND GRIDS WERE BEEFED UP TONIGHT AS THAT NE WIND
BEGINS TO KICK IN. AS MENTIONED ABOVE...GFS SNOW GRIDS WERE USED
W/ADJUSTMENTS ON THE LOWER END AND A SHIFT TO THE W. HPC QPF WAS
USED W/ADJUSTMENTS FOR LOCALITY.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
LOW PRESSURE WILL TRACK NORTH ALONG THE NEW ENGLAND COAST SATURDAY
AND THEN CONTINUE NORTH ACROSS THE STATE SATURDAY NIGHT. STRONG
SOUTH TO SOUTHEAST WINDS IN THE 925-850MB LEVEL WILL OVERRIDE THE
STRONG BAROCLINIC ZONE ACROSS THE REGION TO BRING PLENTY OF
GULF/ATLC MOISTURE ACROSS THE REGION. USED HPC QPF FIELDS FOR
SATURDAY AND SATURDAY NIGHT. PRECIPITATION WILL CHANGE TO ALL RAIN
ACROSS DOWNEAST AREAS EARLY SATURDAY MORNING AND THEN GRADUALLY
CHANGE TO ALL RAIN ACROSS THE REMAINDER OF EASTERN MAINE SATURDAY
AFTERNOON. ACROSS NORTHWEST AREAS A PROLONGED PERIOD OF SNOW AND
MIXED PRECIPITATION IS EXPECTED THROUGH MUCH OF SATURDAY
AFTERNOON. DUE TO THE POTENTIAL FOR HEAVY RAIN LATER SATURDAY AND
INTO SATURDAY NIGHT ISSUED A FLOOD WATCH FOR CNTL HIGHLANDS/DOWNIEST
AREAS. THE COMBO OF HEAVY RAINS COMBINED WITH SNOW MELT WILL
RESULT INCREASED RUNOFF INTO AREA RIVERS AND STREAMS WHICH MAY
RESULT IN ICE MOVMT. ALSO ISSUED A HIGH WIND WATCH FOR THE
IMMEDIATE COAST FOR SATURDAY AND SATURDAY EVENING AS STRONG
SOUTHEAST WINDS ARE EXPECTED TO DEVELOP. THESE WINDS COMBINED WITH
SNOW AND ICE COVERED BRANCHES AND POWER LINES MAY CAUSE SOME SCT
POWER OUTAGES. THE LOW WILL CONTINUE NORTH THROUGH QUEBEC ON
SUNDAY BRINGING A RETURN TO COLDER AIR AND SCT SNOW SHOWERS ON
SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NO CHANGES TO PREVIOUS FORECAST.

&&

.AVIATION /09Z-06Z/...
VFR STARTING OUT W/KBGR & KBHB GOING MVFR THIS EVENING AND THEN
IFR AFT 03Z. NRN TAF SITES WILL HOLD ONTO VFR INTO LATE AFTERNOON
AND THEN BY EVENING VSBYS & CIGS DROP DOWN TO MVFR AFT 00Z.

&&

.MARINE...
NEAR TERM: GALE HOISTED TONIGHT AS NE WINDS KICK IN. ADDED GUSTS
TO 35 KT TONIGHT W/GRADIENT TIGHTENING UP. WAVE HEIGHT GRIDS
LOOKED REAL GOOD AND MATCHING WELL W/LATEST OBS.

SHORT TERM: EXPECT GALE FORCE CONDITIONS SATURDAY AND INTO
SATURDAY NIGHT. WINDS SHOULD SUBSIDE TO SMALL CRAFT LEVELS ON
SUNDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 10 PM THIS EVENING TO 8 PM EDT
     SATURDAY FOR MEZ001>006-010.

     FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING FOR
     MEZ005-006-010-011-015>017-029>032.

     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 2 PM EDT
     SATURDAY FOR MEZ011-015>017-029>032.

     HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
     NIGHT FOR MEZ029-030.

MARINE...GALE WARNING FROM 2 AM SATURDAY TO 6 AM EDT SUNDAY FOR ANZ050.

&&

NEAR TERM/MARINE...HEWITT
SHORT TERM/MARINE...DUDA
LONG TERM...VJN
AVIATION...HEWITT
Hazardous weather outlook, Mar 16, 5:59 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
559 AM EDT FRI MAR 16 2007

MEZ001>004-171000-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-
559 AM EDT FRI MAR 16 2007

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SATURDAY.

MEZ005-006-010-171000-
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
559 AM EDT FRI MAR 16 2007

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT SATURDAY...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING   FLOOD WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY.

MEZ011-015>017-031-032-171000-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
559 AM EDT FRI MAR 16 2007

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM
EDT SATURDAY...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING   FLOOD WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY.

MEZ029-030-171000-
COASTAL HANCOCK-COASTAL WASHINGTON-
559 AM EDT FRI MAR 16 2007

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM
EDT SATURDAY...
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING   FLOOD WATCH   HIGH WIND WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY.

ANZ050-171000-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
559 AM EDT FRI MAR 16 2007

...GALE WARNING IN EFFECT FROM 2 AM SATURDAY TO 6 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 4:31 AM EDTWinter Storm WarningCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington41 hr
Mar 16, 4:37 AM EDTHigh Wind WatchCARHancock, Washington11 hr
Mar 16, 4:38 AM EDTFlood WatchCARAroostook, Hancock, Penobscot, Piscataquis, Washington3 days

Nearby

High Wind Warnings in Maine, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.